# SDR CA160304009

- Difficulty date: March 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,250 hours, 57,013 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT, ON TAKEOFF AFTER GEAR UP SELECTION, THE NR 1 PROP CYCLED FROM 850 TO 1000 RPM WITH TORQUE FLUCTUATION FROM 40 TO 110 PERCENT.  CHECKLIST FOLLOWED AND POWER REDUCED,  PROP RPM STABILIZED AT 900.  ACFT RETURNED TO AIRPORT FOR NORMAL LANDING.  MAINTENANCE TROUBLESHOOTING DETAIL, FDR DOWNLOAD CARRIED OUT. NR 1 ENGINE POWER LEVER MICROSWITCH 6141-S3, BETA BACKUP SWITCH, REPLACED AND MICROSWITCH 6121-S11, ALTERNATE FEATHER SW, ADJUSTED IAW AMM 76-10-13.  PROP FEATHERVALVE ACTIVATION THROUGH BETA LOCKOUT SYS CIRCUITRY TESTED SERVICEABLE. GROUND RUNS COMPLETED IAW AMM TASK 76-10-16-02, WITH NO FAULTS FOUND.  ACFT HOURS 60250, AIRCRAFT CYCLES 57013
